# SDR WTAA960156

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay Box
- Part number: 1204327
- Condition: Failed
- Location: Gear Doors
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAT - ALL GEAR DOORS REMAIN OPEN AFTER GEAR IS DOWN AND LOCKED.  MAINTENANCE REPLACED LANDING GEAR RELAY BOX.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
